# SDR ASAA2015021410863

- Difficulty date: February 14, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A65522
- Condition: Cracked
- Location: Bs 298-308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR UPPER INNER SKIN AT HINGE TORQUE TUBE COUPLING CRACKED.  ACFT GROUNDED. COMPLIED WITH EA COMPARTMENT 52EA-14676 IAW ASSOCIATED FNA FORM 9100-9 THIS IS A CATAGORY B REPAIR 1ST AND 2ND STAGE APPROVAL HAS BEEN GRANTED, THIRD STAGE APPROVAL REQUIRED PRIOR TO THE INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES.
